# SDR UPS98225623

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FOUND CRACK ON WEB ABOVE NR 2 ENGINE HORIZONTAL FIREWALL LT SIDE, BS1380     CRACKED WEB REMOVED.  NEW WEB FABRICATED AND INSTALLED IAW DRAWING 65 -17555.
